# SDR SWAA2022020886668

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY STA400 TO STA420 RBL26 Z ANGLE CRACKED. / REPLACED Z-ANGLE AT FWD CARGO BAY STA:400 TO 420 RBL26 AND APPLIED CIC AREA IAW B737-700 SRM 51-40-02-0G-0; 51-40-05-0G-0; 53-00-93-2R-6; AMM 51-21-72-370-804; 51-21-41-370-803; 51-21-91-620-802 TAG :A06297
